DOI QR코드

DOI QR Code

SOME PROPERTIES OF GENERALIZED HYPERGEOMETRIC FUNCTION

  • Rao, Snehal B. ;
  • Patel, Amit D. ;
  • Prajapati, Jyotindra C. ;
  • Shukla, Ajay K.
  • Received : 2012.05.09
  • Published : 2013.04.30

Abstract

In present paper, we obtain functions $R_t(c,{\nu},a,b)$ and $R_t(c,-{\mu},a,b)$ by using generalized hypergeometric function. A recurrence relation, integral representation of the generalized hypergeometric function $_2R_1(a,b;c;{\tau};z)$ and some special cases have also been discussed.

Keywords

generalized hypergeometric function;recurrence relation;integral representation;fractional integral and differential operators

References

  1. V. Kiryakova, Generalized Fractional Calculus and Applications, Wiley & Sons. Inc., New York, 1994.
  2. H. L. Krall and O. Frink, A new class of orthogonal polynomials: The Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), 100-115. https://doi.org/10.1090/S0002-9947-1949-0028473-1
  3. V. Malovichko, A generalized hypergeometric function, and some integral operators that contain it, Mat. Fiz. Vyp. 19 (1976), 99-103.
  4. A. M. Mathai and R. K. Saxena, Generalized Hypergeometric Functions With Applications in Statistics and Physical Sciences, Springer-Verlag, Berlin, 1973.
  5. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, Inc., 1993.
  6. R. K. Raina, On generalized Wright's hypergeometric functions and fractional calculus operators, East Asian Math. J. 21 (2005), no. 2, 191-203.
  7. E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960.
  8. S. B. Rao, J. C. Prajapati, A. D. Patel, and A. K. Shukla, On generalized hypergeometric function and fractional calculus, Communicated for publication.
  9. S. B. Rao, J. C. Prajapati, and A. K. Shukla, Generalized hypergeometric function and its properties, Communicated for publication.
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science publishers, Yverdon (Switzerland), 1993.
  11. N. Virchenko, On some generalizations of the functions of hypergeometric type, Fract. Calc. Appl. Anal. 2 (1999), no. 3, 233-244.
  12. N. Virchenko, On the generalized confluent hypergeometric function and its applications, Fract. Calc. Appl. Anal. 9 (2006), no. 2, 101-108.
  13. N. Virchenko, S. L. Kalla, and A. Al-Zamel, Some results on a generalized hypergeometric function, Integral Transform. Spec. Funct. 12 (2001), no. 1, 89-100. https://doi.org/10.1080/10652460108819336
  14. N. Virchenko, O. Lisetska, and S. L. Kalla, On some fractional integral operators involving generalized Gauss hypergeometric functions, Appl. Appl. Math. 5 (2010), no. 10, 1418-1427.
  15. N. Virchenko and Olena V. Rumiantseva, On the generalized associated Legendre functions, Fract. Calc. Appl. Anal. 11 (2008), no. 2, 175-185.
  16. E. M. Wright, On the coefficient of the power series having exponential singularities, J. London Math. Soc. 8 (1933), 71-79.
  17. L. Debnath and D. Bhatta, Integral Transforms and Their Applications, Chapman and Hall/CRC press, Boca Raton, FL, 2007.
  18. M. Dotsenko, On some applications of Wright's hypergeometric function, C. R. Acad. Bulgare Sci. 44 (1991), no. 6, 13-16.
  19. A. Erdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions. Vols. I, II, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1953.
  20. A. A. Kilbas and M. Saigo, H-Transforms, Chapman and Hall/CRC press, Boca Raton, FL, 2004
  21. A. A. Kilbas, M. Saigo, and J. J. Trujillo, On the generalized Wright function, Fract. Calc. Appl. Anal. 5 (2002), no. 4, 437-460.

Cited by

  1. Some properties of Wright-type generalized hypergeometric function via fractional calculus vol.2014, pp.1, 2014, https://doi.org/10.1186/1687-1847-2014-119
  2. Fractional calculus approach to study temperature distribution within a spinning satellite vol.55, pp.3, 2016, https://doi.org/10.1016/j.aej.2016.05.004